# SDR USAA2009102192828

- Difficulty date: September 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6552878097
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CHORD OF SUPPORT ANGLE ABOVE S17L IN AFT ENTRY DOOR SILL BETWEEN BS 907 TO BS 992.  REPLACED SUPPORT ANGLE ABOVE S17L IN AFT ENTRY DOOR SILL BETWEEN BS 907 TO BS 992 IAW B737 SRM 51-10-02 & 51-40-02.
